# SDR AALA202306127443

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 62,998 hours, 36,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3952
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 57,053 hours, 26,921 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT DISPLAYED DURING TESTING. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202306127443) AND BATTERY (AALA202306125915) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
